Apap extra. 10 tablets

Apap extra. 10 tablets
€ 8.00
Add to Cart
APAP Extra is an analgesic and antipyretic medicine. Contains paracetamol and caffeine. Caffeine increases the analgesic effect of acetaminophen. Additionally, caffeine has stimulating effect on the central nervous system, thereby improving the overall physical condition and affects the fatigue. 

Apap extra. 10 tablets

 
 
content:
1 tablet contains :
active substances:
paracetamol - 500 mg;
caffeine - 65 mg.
Excipients: polyvinylpyrrolidone, distilled water , corn starch , methyl salicylate , talc , calcium stearate .
Tablet coating comprises hydroxypropyl methylcellulose , polyethylene glycol.

Available sizes:
6 tablets in a blister in a carton .
10 tablets in a blister in a carton .
12 tablets in a blister in a carton .
24 tablets in 2 blisters of 12 tablets per carton.
24 tablets in 4 blisters of 6 tablets per carton.



In this leaflet:
1. What is APAP Extra and what it is used
2 . Before using APAP Extra
3 . How is the APAP Extra
4 . Possible side effects
5 . APAP Extra Storage
6 . Additional information about APAP Extra

1. What is APAP Extra and what it is used?
APAP Extra is an analgesic and antipyretic medicine. Contains paracetamol and caffeine. Caffeine increases the analgesic effect of acetaminophen . Additionally, caffeine has stimulating effect on the central nervous system , thereby improving the overall physical condition and affects the fatigue.
Extra APAP is used to temporarily lower the temperature and relieving pain. Indications for use of this product are: mild to moderate pain of various origins : headache including migraine , muscle pain , toothache, painful menstruation , bone and joint pain, post-operative and post-traumatic pain . This medicine relieves symptoms of the common cold and flu , such as fever, sore throat , muscle , bone and joint pain .

2 . Before using APAP Extra
Do not take this medicine if:
you had symptoms of allergy to any component of this product ;
have any of the following diseases: methemoglobinreduktazna failure, alcoholism , severe hepatic or renal insufficiency , cardiac arrhythmias , congenital glucose-6- phosphate dehydrogenase deficiency ;
during treatment with monoamine oxidase inhibitors and 2 weeks after stopping them ;
during treatment with zidovudine (zidovudine);
not be used in women during the first trimester of pregnancy and during lactation ;
Do not use in children under 12 years.
Be particularly careful with APAP Extra:
Patients with liver failure, people who abuse alcohol and do not eat properly are at risk of liver damage when taking this product ;
Be used with caution in patients with hepatic insufficiency , bronchial asthma, hyperthyroidism (excessive formation of thyroid hormones due to increased thyroid function ) and sleep disturbances , which are expressed in insomnia ;
During treatment with this medicine is not allowed to consume alcohol due to increased risk of liver damage ;
The risk of liver damage is particularly high in people who eat poor and regularly drink alcohol .
Using this medicine with food and drink .
Food does not reduce the absorption of the drug.

pregnancy
Do not use during the first trimester of pregnancy and during lactation . During the second trimester you should consult your doctor before taking this medicine.

breastfeeding
Do not use during lactation .

Using other medicines :
This medicine should not be taken concomitantly with other drugs containing acetaminophen and caffeine. In case of concomitant treatment with oral antidiabetics , anticoagulants - ( warfarin, coumarin ), rifampicin , anticonvulsants , sedatives and hypnotics , monoamine oxidase inhibitors , zidovudine, sympathomimetics, thyroid hormones , oral contraceptives , cimetidine , hydroquinone and verapamil, ask your doctor for advice before taking this medicine.

3 . How is the APAP Extra
Adults and children over 12 years:
1-2 tablets every 4-6 hours ( maximum of 8 tablets per day ) .
Not be given to children under 12 years.

If you feel that the effect of this medicine is too strong or too weak , talk to your doctor.

If you forget a dose :
Do not take a double dose to make up the missed dose .

If you take more APAP Extra, than you should :
It is possible to experience nausea , vomiting, excessive sweating, drowsiness or insomnia, malaise , abdominal pain , increased urination , dehydration and fever. In severe intoxication occurs with cardiac arrhythmias and tonic- clonic seizures. If you take more than the recommended dose of this medicine , consult your doctor or pharmacist.

4 . Possible side effects
Like all medicines, APAP Extra can have side effects. These include:
allergic skin reactions ( hives, rash);
gastrointestinal tract : nausea , indigestion ;
cardiovascular system : cardiac arrhythmias ;
central nervous system: insomnia, alertness , muscle tremors , irritability ;
haematopoietic system : rarely agranulocytosis, thrombocytopenia rarely .
When this drug is used as the primary means of treatment , side effects are rare.
Some patients may experience other side effects when using this medicine. If you notice any side effects not listed in this leaflet, please tell your doctor.

5 . APAP Extra Storage
Store at temperatures below 25 ° C out of reach and invisible children.
Do not use this medicine after the expiry date stated on the packaging. If you have questions or are in doubt , ask your doctor or pharmacist.
 
 
€ 8.00
Add to Cart
Close